# SDR CA011001003

- Difficulty date: September 19, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,174 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV330211150
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING AN INOPERATIVE FLUORESCENT LIGHT AT ROW 1CD, THE TECH FOUND THE AFT TUBE HOLDER TO BE BURNED.
